# SDR DL72S953337

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 INSPECTION, THE SKIN WAS FOUND DAMAGED IN TWO PLACES ALONG STA 480 TO 500.  ONE WAS FOUND AT STR 28L AND THE OTHER NEAR STR 27L.  THE DAMAGE WAS REMOVED TO LEAVE TWO CUTOUTS MEASURING 17 BY 2.5 AND 16.375  BY 1.125.  AN EXISTING REPAIR IS LOCATED JUST AFT AND INBD OF THE NEW CUTOUTS.  THE OLD CUTOUT IS 1.5 BY .875.  IN ACCORDANCE WITH B727 SRM 53-30-3 FIG 3, THE PREVIOUS REPAIR WAS REMOVED AND A DOUBLER AND TRIPLER WERE INSTALLED TO REPAIR THE NEW CUTOUTS.  ALSO, STRS 27L AND 28L HAVE BEEN REPAIRED PER B727 SRM 53-10-3 FIG 1.
